# SDR RU3A20200226010

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 9,758 hours, 4,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONCE AIRBORNE A HEAVY ELECTRICAL SMELL WAS NOTICED.
